cancel
Showing results for 
Search instead for 
Did you mean: 

Kisqali [ribociclib]

Member

Re: Kisqali [ribociclib]

Hi Sammy cat.
I will contact you again by end of next week.
The stupid thing is that I am an Oncology nurse and I have worried myself sick about taking tablets! !
Member

Re: Kisqali [ribociclib]

I am starting this drug also
And I am anxious about it.
What sort of experience gave you had so far.
I have over thought about this drug and now have decided to take it from next monday.
I don't want you to get lonely
Member

Re: Kisqali [ribociclib]

Hi Funny face. So sorry for the delay in answering you. I have ben off the site for a while as I was trying to get life back to normal!! I will have a look at the site you recommended. It's a very difficult journey and so nice to talk to others in the same situation. Hope you are getting on. Have all the mets in your organs now gone and are you just left with the bone mets?? I've never taken so many tablets in my life as what ever they give you it just causes more and more side effects therefore more meds!! Still if it all works it will be woth it.

Hugs!! 

Member

Re: Kisqali [ribociclib]

Hi Gina

So good to hear from you. I am so interested to see how others get on with this drug. I have not been able to find anyone who is taking it. I have had 2 cycles so far. I will not comment yet about my experience on it as everyone reacts differently but will be so interested to see how you do. I am taking 3 200mgs. tablets a day with the horrid letrozole! Be interested to hear more about you as well.I keep been told by my Oncologist that I am very lucky to be on it and that it is a 'wonder drug'!! Do hope so.

All the best to you. I know how you feel. I sat and cried before I took my first 3 tablets!!

Member

Re: Kisqali [ribociclib]

Hi Sammy.
I am about to start Ribociclib so I will be touch with you soon . This is a very new drug and I had read too much into it and now I feel anxious.
Take care.
Gina G
Member

Re: Kisqali [ribociclib]

Hi Funny Face .
I am about to start it today.
I read too much into it and now and am super anxious.
I will be in contact with you soon. I promise.
Best of luck
Gina G
Community Champion

Re: Kisqali [ribociclib]

Welcome Sammy!  You will find the bone met thread very active where most of us hang out. Ribociclib is a very new drug, but I do believe someone here is on it. I did pabociclib/letrozole for 21 months. Letrozole made my knees so painful I tried crutches. Pabociclib weakened my legs muscles. Since coming off this combo my knees are back to normal and my legs are regaining strength. This combo really knocked back my lung mets. I asked to try ribociclib, but the verdict wasn't out yet last year if it would work after pabociclib. I'm willing to give it a try. I feel whatever they give us is a gamble. You never know what will or won't work. Everyone responds differently. You could also try an American site called Inspire. This can be a very lonely journey. Others just don't understand. The ladies here do. I wish you the best. Come join us on the bone mets thread. Hugs, FF

 

PS I am from the states so you might find me posting at strange times or saying things differently.

 

Member

Kisqali [ribociclib]

Hi. I was diagnosed last Setember with secondary breast cancer with mets in bones,liver and lungs. I was originally diagnosed in 2011 when I had large local removal of lump and radiotherapy. 

I have completed six cycles of EC chemotherapy. I have just been put on a new drug ribociclib together with Letrazole. I am very anxious to hear from other ladies wh are on this drug to compare notes and experiences as I am feeling very alone at the moment!